# SDR A6WA207740179

- Difficulty date: April 1, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002C10
- Aircraft serial: 7854
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX - DOOR ASSIST MOTOR SUPPORT FITTING (PN 601R317745-7) CRACKED APPROX .2 INCH LONG.  MAINTENANCE TRIMMED OUT CRACKED IAW BSC EO 601R-52-11427.  (M)
